# SDR FDEA201210273762

- Difficulty date: October 27, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N407613
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT COVE PANEL CRACKED JUST INBD OF OTBD MAIN SLAT TRACK.  REMOVED AND REPLACED NR 2 SLAT COVE PANEL IAW SRM  51-40-02 AND DWG 114N4076.  MAJOR REPAIR.
